← Return to Dofetilide (Tikosyn): adjusting dosage

Discussion
elizabeth1941 (@elizabeth1941)

Dofetilide (Tikosyn): adjusting dosage

Heart Rhythm Conditions | Last Active: Jul 29, 2020 | Replies (42)

Comment receiving replies
@lizzy102

Paroxysmal A-Fib, 69, female, slim, in good shape: I was just in hospital for 4 days for dofetilide adjustment, heart cath and trans-esophageal ultra sound. My valves are okay for a while yet. Docs doubled the dofetilide. Outside of being in A-fib almost constantly now, I am yawning and sleepy all the time right now. Has anyone else experienced this?

Jump to this post


Replies to "Paroxysmal A-Fib, 69, female, slim, in good shape: I was just in hospital for 4 days..."

@lizzy102, I moved your message to a similar discussion called "Dofetilide (Tikosyn): adjusting dosage." I did this so that you can meet other members who are taking and talking about dofetilide (Tikosyn), like @elizabeth1941 @2880 @vermontrob @lifewisemap @maryrohrer1 @texas14 @predictable, and hope they will join in with some more information and their experiences. Click VIEW & REPLY to read through past posts.

Lizzy, How are you feeling on double the dosage? Do you feel it is the medication that is contributing to the yawning and feeling sleepy?

I was on Tikosyn 500 mg 2xd for about 2 years with good success prior to ablation .
Have you explored having an ablation?
I would suggest contacting Dr Andrea Natale in Austin – the best in the field .
Best of luck ,

  Request Appointment